# SDR ASAA2018080875698

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 31,815 hours, 9,483 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Part serial: R5918
- Condition: Out Of Limits
- Location: Stab
- Part time: 31,823 hours, 9,487 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DFCS LAND VERIFY TEST, IAW AMM 22-11-00/201, DURING DUAL STABILIZER PORTION OF TEST,  FOUND STABILIZER POSITION SENSOR RIG OUT OF LIMITS.  AT 11 UNITS OF STAB TRIM, STAB POSITION SENSOR A = 4.12 SENSOR B = 4.58.  LAND VERIFY TEST FAILED FCC-A FAILS.  ACFT GROUNDED.  REMOVED AND REPLACED STABILIZER POSITION SENSOR A IAW AMM 22-11-31-000-801, AND AMM 22-11-31-400-801. ADJUSTED STABILIZER POSITION SENSOR A AND STABILIZER POSITION SENSOR B IAW AMM 22-11-31-820-801, AND PERFORMED TESTS IAW AMM 22-11-31-710-801, AMM 22-11-00-700-801, AND SMM 34-36-00 - ALL TESTS PASSED.
